Skip to main content

MDS Symbol-Pair Cyclic Codes of Length 2ps over Fpm


Hai Q. Dinh, Bac T. Nguyen, Songsak Sriboonchitta

Source title: 
IEEE Transactions on Information Theory, 66(1): 240-262, 2020 (ISI)
Academic year of acceptance: 
Let p be an odd prime, s and m be positive integers. Cyclic codes of length Aover a are the ideals a, where a, of the principal ideal ring a. Using this structure, the symbol-pair distances of all cyclic codes of length a over a are completely determined. In addition, we establish all MDS symbol-pair cyclic codes of length aover a. Some MDS symbol-pair cyclic codes are better than all the known ones. Among others, we discuss possible applications to construct quantum MDS symbol-pair codes.